# SDR USAA2011081100003

- Difficulty date: July 6, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: D5463064003060
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - 4 EA CRACKS ON LEFT PYLON ACCESS PANEL 413DL.  REPAIRED LEFT PYLON ACCESS PANEL 413DL IAW EA 133733.
